Alert archive / Utah / Flood Watches in 2011
Flood Watch 8, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flood watch at Jun 11, 2011, 3:31 PM MDT. It took effect at Jun 12, 2011, 6:00 AM MDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2011, 3:31 PM MDT (21:31 UTC)
- In effect from
- Jun 12, 2011, 6:00 AM MDT
- Expired
- Jun 15, 2011, 1:53 PM MDT
- In force
- 3 days
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
149 WGUS65 KSLC 112131 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 331 PM MDT SAT JUN 11 2011 UTZ001-007-121200- /O.NEW.KSLC.FA.A.0008.110612T1200Z-110614T1700Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 331 PM MDT SAT JUN 11 2011 ...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...THE LOGAN RIVER IN CACHE COUNTY. * FROM SUNDAY MORNING THROUGH TUESDAY MORNING * SNOWMELT RESULTING FROM WARMER TEMPERATURES THIS WEEKEND COULD PUSH THE LOGAN RIVER NEAR LOGAN UTAH ABOVE FLOOD STAGE SUNDAY. THE LATEST STAGE ON THE LOGAN RIVER NEAR STATE DAM IS 4.7 FEET...OR APPROXIMATELY 1135 CFS. FLOOD STAGE IS 5.0 FEET OR 1354 CFS. THE RIVER IS FORECAST TO REACH FLOOD STAGE SUNDAY MORNING AND REMAIN ABOVE FLOOD STAGE HEADING INTO THE UPCOMING WORK WEEK. * THE LOGAN RIVER WHEN FLOWING AT 1350 CFS WILL DAMAGE SUMMER HOMES IN LOGAN CANYON. ADDITIONALLY...VARIOUS CAMPGROUNDS THROUGHOUT LOGAN CANYON COULD RECEIVE FLOOD DAMAGE. THE AREA NEAR THE CONFLUENCE OF THE BLACKSMITH FORK RIVER AND THE LOGAN RIVER WILL ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
10 follow-up statements
787 WGUS65 KSLC 121124 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 524 AM MDT SUN JUN 12 2011 UTZ001-007-121930- /O.CON.KSLC.FA.A.0008.110612T1200Z-110614T1700Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 524 AM MDT SUN JUN 12 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS... CACHE VALLEY/UTAH PORTION AND WASATCH MOUNTAINS I-80 NORTH. * THROUGH TUESDAY MORNING * SNOWMELT RESULTING FROM WARMER TEMPERATURES THIS WEEKEND COULD PUSH THE LOGAN RIVER NEAR LOGAN UTAH ABOVE FLOOD STAGE SUNDAY. THE LATEST STAGE ON THE LOGAN RIVER NEAR STATE DAM IS 4.93 FEET...OR APPROXIMATELY 1296 CFS. FLOOD STAGE IS 5.0 FEET OR 1354 CFS. THE RIVER IS FORECAST TO REACH FLOOD STAGE SUNDAY... AND REMAIN NEAR OR SLIGHTLY ABOVE FLOOD STAGE HEADING INTO EARLY THIS WEEK. * THE LOGAN RIVER WHEN FLOWING AT 1350 CFS WILL DAMAGE SUMMER HOMES IN LOGAN CANYON. ADDITIONALLY...VARIOUS CAMPGROUNDS THROUGHOUT LOGAN CANYON COULD RECEIVE FLOOD DAMAGE. THE AREA NEAR THE CONFLUENCE OF THE BLACKSMITH FORK RIVER AND THE LOGAN RIVER WILL ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
183 WGUS65 KSLC 121926 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 126 PM MDT SUN JUN 12 2011 UTZ001-007-131200- /O.CON.KSLC.FA.A.0008.000000T0000Z-110614T1700Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 126 PM MDT SUN JUN 12 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...THE LOGAN RIVER IN CACHE COUNTY. * THROUGH TUESDAY MORNING * SNOWMELT RESULTING FROM WARMER TEMPERATURES THIS WEEKEND COULD PUSH THE LOGAN RIVER NEAR LOGAN UTAH ABOVE FLOOD STAGE TONIGHT OR MONDAY. THE LATEST STAGE ON THE LOGAN RIVER NEAR STATE DAM IS 4.9 FEET...OR APPROXIMATELY 1270 CFS. FLOOD STAGE IS 5.0 FEET OR 1354 CFS. THE RIVER IS FORECAST TO APPROACH FLOOD STAGE EARLY MONDAY MORNING...AND REMAIN NEAR FLOOD STAGE HEADING INTO EARLY THIS WEEK. * THE LOGAN RIVER WHEN FLOWING AT 1350 CFS WILL DAMAGE SUMMER HOMES IN LOGAN CANYON. ADDITIONALLY...VARIOUS CAMPGROUNDS THROUGHOUT LOGAN CANYON COULD RECEIVE FLOOD DAMAGE. THE AREA NEAR THE CONFLUENCE OF THE BLACKSMITH FORK RIVER AND THE LOGAN RIVER WILL ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
052 WGUS65 KSLC 131109 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 509 AM MDT MON JUN 13 2011 UTZ001-007-132200- /O.EXT.KSLC.FA.A.0008.000000T0000Z-110615T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 509 AM MDT MON JUN 13 2011 ...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS... CACHE VALLEY/UTAH PORTION AND WASATCH MOUNTAINS I-80 NORTH. * THROUGH WEDNESDAY MORNING * CONTINUED COOL TEMPERATURES TODAY WILL SLOW THE SNOWMELT ACROSS NORTHERN UTAH. THE RESULT WILL BE A SLOWER INCREASE IN FLOWS ALONG THE LOGAN RIVER NEAR LOGAN UTAH. THE CURRENT FORECAST PUTS THE LOGAN RIVER AT FLOOD STAGE BY LATE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING. FLOWS ALONG THE RIVER WILL INCREASE AT A FASTER RATE WEDNESDAY AFTERNOON THROUGH THURSDAY DUE TO SIGNIFICANTLY WARMER TEMPERATURES PRODUCING AN ACCELERATED SNOWMELT. THE CURRENT STAGE OF THE LOGAN RIVER NEAR STATE DAM IS 4.92 FEET...OR APPROXIMATELY 1288 CFS. FLOOD STAGE IS 5.0 FEET OR 1354 CFS. * THE LOGAN RIVER WHEN FLOWING AT 1354 CFS WILL DAMAGE SUMMER HOMES IN LOGAN CANYON. ADDITIONALLY...VARIOUS CAMPGROUNDS THROUGHOUT LOGAN CANYON COULD RECEIVE FLOOD DAMAGE. THE AREA NEAR THE CONFLUENCE OF THE BLACKSMITH FORK RIVER AND THE LOGAN RIVER WILL ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
829 WGUS65 KSLC 132102 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 302 PM MDT MON JUN 13 2011 UTZ001-007-141200- /O.CON.KSLC.FA.A.0008.000000T0000Z-110615T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 302 PM MDT MON JUN 13 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * CACHE COUNTY INCLUDING THE LOGAN RIVER. * THROUGH WEDNESDAY MORNING * CONTINUED COOL TEMPERATURES TODAY HAS REDUCED THE SNOWMELT ACROSS NORTHERN UTAH. THE RESULT WILL BE A SLOWER INCREASE IN FLOWS ALONG THE LOGAN RIVER NEAR LOGAN UTAH. THE CURRENT FORECAST PUTS THE LOGAN RIVER AT FLOOD STAGE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING. FLOWS ALONG THE RIVER WILL INCREASE AT A FASTER RATE WEDNESDAY AFTERNOON INTO THURSDAY DUE TO WARMER TEMPERATURES PRODUCING AN ACCELERATED SNOWMELT. THE CURRENT STAGE OF THE LOGAN RIVER NEAR STATE DAM IS 4.88 FEET...OR APPROXIMATELY 1255 CFS. FLOOD STAGE IS 5.0 FEET OR 1354 CFS. * THE LOGAN RIVER WHEN FLOWING AT 1354 CFS WILL DAMAGE SUMMER HOMES IN LOGAN CANYON. ADDITIONALLY...VARIOUS CAMPGROUNDS THROUGHOUT LOGAN CANYON COULD RECEIVE FLOOD DAMAGE. THE AREA NEAR THE CONFLUENCE OF THE BLACKSMITH FORK RIVER AND THE LOGAN RIVER WILL ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
927 WGUS65 KSLC 141053 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 453 AM MDT TUE JUN 14 2011 UTZ001-007-142200- /O.CON.KSLC.FA.A.0008.000000T0000Z-110615T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 453 AM MDT TUE JUN 14 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS... CACHE VALLEY/UTAH PORTION AND WASATCH MOUNTAINS I-80 NORTH. * THROUGH WEDNESDAY MORNING * THE CONTINUED COOL TEMPERATURES EXPECTED TODAY WILL INHIBIT THE SNOWMELT ACROSS NORTHERN UTAH. THE RESULT WILL BE A SLOWER INCREASE IN FLOWS ALONG THE LOGAN RIVER NEAR LOGAN UTAH. THE CURRENT FORECAST PUTS THE LOGAN RIVER AT FLOOD STAGE LATE TUESDAY NIGHT OR WEDNESDAY MORNING. FLOWS ALONG THE RIVER WILL INCREASE AT A FASTER RATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY DUE TO WARMER TEMPERATURES PRODUCING AN ACCELERATED SNOWMELT WEDNESDAY. THE CURRENT STAGE OF THE LOGAN RIVER NEAR STATE DAM IS 4.91 FEET...OR APPROXIMATELY 1280 CFS. FLOOD STAGE IS 5.0 FEET OR APPROXIMATELY 1354 CFS. * THE LOGAN RIVER WHEN FLOWING AT 1354 CFS WILL DAMAGE SUMMER HOMES IN LOGAN CANYON. ADDITIONALLY...VARIOUS CAMPGROUNDS THROUGHOUT LOGAN CANYON COULD RECEIVE FLOOD DAMAGE. THE AREA NEAR THE CONFLUENCE OF THE BLACKSMITH FORK RIVER AND THE LOGAN RIVER WILL ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
395 WGUS65 KSLC 141733 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1133 AM MDT TUE JUN 14 2011 UTZ001-007-150600- /O.EXT.KSLC.FA.A.0008.000000T0000Z-110616T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 1133 AM MDT TUE JUN 14 2011 ...FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS... CACHE VALLEY/UTAH PORTION AND WASATCH MOUNTAINS I-80 NORTH. * THROUGH THURSDAY MORNING * SOMEWHAT COOL TEMPERATURES TODAY WILL DECREASE THE RATE OF SNOWMELT ACROSS NORTHERN UTAH THROUGH WEDNESDAY MORNING. MUCH WARMER TEMPERATURES ARE EXPECTED WEDNESDAY. THIS WILL SIGNIFICANTLY INCREASE SNOWMELT AND RESULTANT FLOWS ON THE LOGAN RIVER WEDNESDAY INTO THURSDAY. THE LOGAN RIVER MAY EXCEED FLOOD STATE LATER WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. * THE CURRENT STAGE OF THE LOGAN RIVER NEAR STATE DAM IS 4.9 FEET...OR APPROXIMATELY 1280 CFS. FLOOD STAGE IS 5.0 FEET OR APPROXIMATELY 1354 CFS. * AT 5.0 FEET OR 1354 CFS...FLOODING WILL DAMAGE SUMMER HOMES IN LOGAN CANYON. ADDITIONALLY...VARIOUS CAMPGROUNDS THROUGHOUT LOGAN CANYON COULD RECEIVE FLOOD DAMAGE. THE AREA NEAR THE CONFLUENCE OF THE BLACKSMITH FORK RIVER AND THE LOGAN RIVER WILL ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
021 WGUS65 KSLC 150320 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 920 PM MDT TUE JUN 14 2011 UTZ001-007-151130- /O.CON.KSLC.FA.A.0008.000000T0000Z-110616T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 920 PM MDT TUE JUN 14 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING FOR THE LOGAN RIVER... THE FLOOD WATCH CONTINUES FOR * THE LOGAN RIVER IN CACHE COUNTY UTAH * THROUGH THURSDAY MORNING * WARMER TEMPERATURES ARE EXPECTED WEDNESDAY. THIS WILL SIGNIFICANTLY INCREASE SNOWMELT AND RESULTANT FLOWS ON THE LOGAN RIVER WEDNESDAY INTO THURSDAY. THE LOGAN RIVER MAY EXCEED FLOOD STAGE WEDNESDAY. * THE CURRENT STAGE OF THE LOGAN RIVER NEAR STATE DAM IS 4.88 FEET...OR 1256 CFS. FLOOD STAGE IS 5.0 FEET OR 1354 CFS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
092 WGUS65 KSLC 151022 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 422 AM MDT WED JUN 15 2011 UTZ003-151800- /O.EXB.KSLC.FA.A.0008.110616T0200Z-110617T0000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SALT LAKE AND TOOELE VALLEYS- 422 AM MDT WED JUN 15 2011 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREA...EASTERN SALT LAKE COUNTY. * FROM THIS EVENING THROUGH THURSDAY AFTERNOON * WARMER TEMPERATURES ARE EXPECTED TODAY...RESULTING IN AN ACCELERATION OF THE SNOWMELT ALONG THE WASATCH RANGE. FLOWS ALONG THE COTTONWOOD CREEKS...BOTH BIG AND LITTLE COTTONWOOD CREEKS...WILL INCREASE SUBSTANTIALLY TODAY. FLOODING COULD DEVELOP ALONG THESE CREEKS THIS EVENING...WITH LITTLE COTTONWOOD CREEK THE MOST PRONE TO FLOODING. * THE CURRENT STAGE OF LITTLE COTTONWOOD CREEK IS 674 CUBIC FEET PER SECOND /CFS/. FLOOD STAGE 800 CFS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ UTZ001-007-151800- /O.CON.KSLC.FA.A.0008.000000T0000Z-110616T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 422 AM MDT WED JUN 15 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS... CACHE VALLEY/UTAH PORTION AND WASATCH MOUNTAINS I-80 NORTH. * THROUGH THURSDAY MORNING * WARMER TEMPERATURES ARE EXPECTED TODAY. THIS WILL SIGNIFICANTLY INCREASE SNOWMELT AND RESULTANT FLOWS ON THE LOGAN RIVER INTO THURSDAY. THE LOGAN RIVER MAY EXCEED FLOOD STAGE AS EARLY AS THIS MORNING. * THE CURRENT STAGE OF THE LOGAN RIVER NEAR STATE DAM IS NEAR THE FLOOD STAGE OF 5.00 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
800 WGUS65 KSLC 151334 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 734 AM MDT WED JUN 15 2011 UTZ001-007-151445- /O.CAN.KSLC.FA.A.0008.000000T0000Z-110616T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-WASATCH MOUNTAINS I-80 NORTH- 734 AM MDT WED JUN 15 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTHERN UTAH HAS BEEN CANCELLED. THE FLOOD WATCH HAS BEEN REPLACED WITH A FLOOD WARNING FOR THE LOGAN RIVER NEAR LOGAN UTAH. $$ UTZ003-152200- /O.CON.KSLC.FA.A.0008.110616T0200Z-110617T0000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SALT LAKE AND TOOELE VALLEYS- 734 AM MDT WED JUN 15 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREA... SALT LAKE AND TOOELE VALLEYS. * FROM THIS EVENING THROUGH THURSDAY AFTERNOON * WARMER TEMPERATURES ARE EXPECTED TODAY...RESULTING IN AN ACCELERATION OF THE SNOWMELT ALONG THE WASATCH RANGE. FLOWS ALONG THE COTTONWOOD CREEKS...BOTH BIG AND LITTLE COTTONWOOD CREEKS...WILL INCREASE SUBSTANTIALLY TODAY. FLOODING COULD DEVELOP ALONG THESE CREEKS THIS EVENING...WITH LITTLE COTTONWOOD CREEK THE MOST PRONE TO FLOODING. * THE CURRENT STAGE OF LITTLE COTTONWOOD CREEK IS 636 CUBIC FEET PER SECOND /CFS/. FLOOD STAGE 800 CFS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
168 WGUS65 KSLC 151953 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 153 PM MDT WED JUN 15 2011 UTZ003-152100- /O.CAN.KSLC.FA.A.0008.110616T0200Z-110617T0000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SALT LAKE AND TOOELE VALLEYS- 153 PM MDT WED JUN 15 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTHERN UTAH HAS BEEN CANCELLED. FLOOD WARNINGS HAVE BEEN ISSUED FOR BOTH LITTLE AND BIG COTTONWOOD CREEK THROUGH FRIDAY AFTERNOON. THE REMAINDER OF THE WATERWAYS IN SALT LAKE WILL REMAIN HIGH BUT ARE NOT EXPECTED TO EXCEED FLOOD STAGE. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flood watch went out at Jun 11, 10:07 AM MDT, 5 hours 24 minutes earlier.
Area forecast discussion, Jun 11, 10:07 AM MDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1007 AM MDT SAT JUN 11 2011
.SYNOPSIS...A BROAD UPPER LEVEL TROUGH ACROSS THE WESTERN STATES
WILL A BRING A SERIES OF WEAK WEATHER DISTURBANCES THROUGH UTAH INTO
EARLY NEXT WEEK. WARM AND DRY CONDITIONS WILL PREVAIL OVER CENTRAL
AND SOUTHERN UTAH THE NEXT SEVERAL DAYS.
&&
.DISCUSSION...SUNNY SKIES EXIST ACROSS MUCH OF THE CWA THIS
MORNING...WITH THE ONLY EXCEPTION BEING A RELATIVELY THIN BAND OF
SHOWERS AND CLOUD COVER OVER NORTHERN UTAH AND SOUTHWEST WYOMING.
700 MB ANALYSIS SHOWS A WEAK BAROCLINIC ZONE DRAPED ACROSS THIS
AREA...AND THESE SHOWERS ARE FOCUSED ALONG THIS FRONTAL BOUNDARY.
THIS SOMEWHAT COOLER AIR WILL KEEP AFTERNOON HIGH TEMPERATURES
SLIGHTLY BELOW SEASONAL AVERAGES ACROSS THE NORTHERN HALF OF THE
FORECAST AREA THIS AFTERNOON...WITH NEAR NORMAL TEMPERATURES
FORECAST IN SOUTHERN UTAH.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
FORM IN FAR NORTHERN UTAH THIS AFTERNOON AS A MOISTER AIRMASS
PERSISTS ALONG THE UTAH-IDAHO BORDER...AS WELL AS WEAK FORCING
FROM A SMALL SHORTWAVE SLIDING THROUGH THE AREA. CONDITIONS WILL
REMAIN PRETTY SIMILAR OVER THE NEXT FEW DAYS AS THE BROAD TROUGH
PERSISTS OVER THE WESTERN CONUS. WEAK RIDGING IS FINALLY EXPECTED
TO SETTLE OVER THE AREA BY MIDWEEK...WITH TEMPERATURES SLIGHTLY
ABOVE NORMAL FINALLY POSSIBLE ACROSS NORTHERN UTAH.
THE FORECAST FOR TODAY LOOKS TO BE ON TRACK AND NO UPDATES ARE
PLANNED FOR THIS MORNING.
&&
.HYDROLOGY...FLOOD WARNINGS REMAIN IN PLACE FOR THE WEBER RIVER FROM
ECHO RESERVOIR TO ITS TERMINATION AT THE GREAT SALT LAKE...FOR THE
OGDEN RIVER BELOW PINEVIEW RESERVOIR...THE SOUTH FORK OF THE OGDEN
RIVER AND PORTIONS OF THE SEVIER RIVER IN CENTRAL UTAH. REFER TO THE
LATEST FLOOD STATEMENTS FOR FURTHER DETAILS/IMPACTS ON ALL FLOOD
WARNINGS.
TEMPERATURES ACROSS NORTHERN UTAH SHOULD REMAIN SLIGHTLY BELOW NORMAL
THROUGH THE WEEKEND. THESE COOLER TEMPERATURES WILL SLOW THE SNOWMELT
SOMEWHAT THE NEXT COUPLE OF DAYS. THE NEXT SUBSTANTIAL WARM-UP WILL
COME THE MIDDLE OF NEXT WEEK. SNOWMELT WILL AGAIN ACCELERATE AT THAT
TIME...WITH AREA RIVER FLOWS TRENDING UPWARD AGAIN ACROSS NORTHERN
AND CENTRAL UTAH.
&&
.AVIATION...SURFACE WINDS AT THE SLC TERMINAL WILL REMAIN LIGHT
AND VARIABLE THROUGH AT LEAST 17Z...THEN STRENGTHEN ABOVE 7 KNOTS
BETWEEN 18Z AND 20Z. THERE IS A 10 PERCENT CHANCE OF A THUNDERSTORM
IMPACTING THE AIRPORT THIS AFTERNOON...WITH GUSTY ERRATIC WINDS
BEING THE MOST LIKELY IMPACT.
&&
.FIRE WEATHER...WARM AND DRY WEATHER WILL PERSIST ACROSS SOUTHERN
UTAH THROUGH MID WEEK...WHILE PERIODIC DISTURBANCES PROVIDE NORTHERN
UTAH WITH SEVERAL OPPORTUNITIES FOR SCATTERED SHOWERS AND
THUNDERSTORMS ALONG WITH SEASONAL TEMPERATURES. SOUTHERLY FLOW WILL
BE ENHANCED TODAY THROUGH MONDAY ACROSS SOUTHERN UTAH WITH THE
PASSAGE OF SEVERAL DISTURBANCES. CRITICAL FIRE WEATHER CONDITIONS
WILL EXIST ACROSS PORTIONS OF SOUTHERN UTAH THIS WEEKEND WHERE
FUELS HAVE CURED...POTENTIALLY LASTING THROUGH MONDAY.
CRITICAL FIRE WEATHER CONDITIONS MAY RE-DEVELOP THURSDAY AND FRIDAY
ACROSS PORTIONS OF SOUTHERN UTAH...AS SOUTHERLY WINDS STRENGTHEN
AHEAD OF A COLD FRONT.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM MDT SUNDAY BELOW 6000 FEET FOR
UTZ439-440.
WY...NONE.
&&
SCHOENING/ROGOWSKI
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 11, 7:25 AM MDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 725 AM MDT SAT JUN 11 2011 UTZ001>016-019>021-517-518-WYZ021-121200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 725 AM MDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT RIVERS ACROSS NORTHERN UTAH WILL CONTINUE TO FLOW AT ELEVATED LEVELS. SOME OF THESE RIVERS HAVE REACHED OR EXCEEDED FLOOD STAGE. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL INFORMATION ON AFFECTED RIVERS. IT IS IMPORTANT TO NOTE THAT ALTHOUGH MOST AREA RIVERS AND STREAMS REMAIN BELOW FLOOD STAGE...FLOWS THROUGH THESE WATERWAYS REMAIN COLD...SWIFT AND POWERFUL. THIS COMBINATION IS DANGEROUS NOT JUST FOR CHILDREN...BUT ADULTS AS WELL...AS HYPOTHERMIA CAN QUICKLY SET IN WHEN EXPOSED TO WATER OF THESE TEMPERATURES... SIGNIFICANTLY LIMITING ONES ABILITY TO RESCUE THEMSELVES. LINGERING LIGHT SHOWERS WILL EXIT NORTHERN UTAH THIS MORNING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL ARRIVE ACROSS NORTHERN AND WESTERN UTAH AHEAD OF THE NEXT WEAK WEATHER DISTURBANCE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. WARM AND DRY CONDITIONS WILL COMBINE WITH INCREASING SOUTHERN BREEZES TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHERN UTAH THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH FLOWS WILL CONTINUE ON AREA RIVERS AND STREAMS THROUGHOUT THE PERIOD. FLOWS ALONG MOST RIVERS AND STREAMS ARE EXPECTED TO INCREASE NEXT WEEK AS TEMPERATURES RISE ONCE AGAIN...WITH ADDITIONAL FLOODING POSSIBLE DURING THE UPCOMING WEEK ACROSS NORTHERN AND PORTIONS OF CENTRAL UTAH. CONTINUE TO MONITOR FLOOD STATEMENTS FOR MORE INFORMATION. A SERIES OF WEAK WEATHER DISTURBANCES WILL MAINTAIN THE THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MONDAY. SOUTHERN UTAH WILL REMAIN GENERALLY DRY AND WARM THROUGH EARLY IN THE WEEK. HIGH PRESSURE WEDNESDAY AND THURSDAY WILL BRING SEASONAL OR HIGHER TEMPERATURES TO ALL AREAS OF UTAH. A NEW ROUND OF PACIFIC WEATHER DISTURBANCES WILL REACH UTAH FRIDAY...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN UTAH AND COOLER TEMPERATURES ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:37 PM MDT | Red Flag Warning | SLC | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.